≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Dear Dr. Jamil Ahmed Showrav, Please Help (Sexual weakness due to excessive masturbation)

Dear Dr Showrav,

My detailed condition and medicine history:-

Sex: Male & Single
Age: 29
Medicine History: Nux Vomica 30, Acid Phos 30, Bio # 27 , Selenium 30, Arsenic Album 30C,
Current Medicine: Lycopodium 30C, Bio #16

Nux Vomica 30C : 3 times a day for 3 days. After the 3rd day i felt very fatigued and slight chest pain(especially when i bend over) along with burps. After that i have stopped using Nux. Chest pain is gone for now.

Acid Phos 6C + Bio #16: I have been using this one last week and on the end of the week i am feeling slight pain in my legs and arms, especially left leg. I have stopped using them as well for now.

Im using these medicine (Lycopodium 30C, Bio #16) from a link on abchomeopathy.com but I cant get any reply from the doctor and im not sure whether I should continue it , need you kind help in this regard.
http://abchomeopathy.com/forum2.php/208315/

History: Started masturbation from the age of 18 and then suffered from nocturnal emissions for 4-5 years which has affected my strength, stomach, skin health, pale face, mental stamina etc... I want to get married soon but im worried about my health. I used some herbal medicine 4 years ago which caused me slight kidney pains while no kidney stone has been found in ultra sound test. I have tried to used Schwabe Damia-Plant but i cant digest it and my stomach gets upset.

I work in office in front of laptop and i have very less physical activity. I try to do some exercise but i get very tired.

Yogurt suits me but in winter if i use it i get sore throat and mucus going in throat and then flu. So i try to avoid yogurt in winter and sour yogurt as well.

Chief Complaints:

Nervous Exhaustion:
Feel weak and tired all the time. Even after waking up in the morning. Slightest of physical activity makes me tired. When i get very tired i get slight headache on left side sometimes and slight pain in lower back. If i have a dream i feel very weak and lazy on waking up. Difficulty in studying and concentrating for long time.

Weak Stomach:
Cant digest rich foods and milk and get upset stomach and/or diarrhea after having these.
Have to poo twice every morning (incomplete evacuation)
Lately suffering from heartburn as well sometimes.
Feel gassy sometimes after having meals.
Appetite is ok and trying to loose fat due to fat belly.

Premature Ejaculation:
Increase sensitivity and ejaculate within 30 sec of stimulation.
I have stopped masturbating for 2 years now.
During sleep and early morning i have stable erections I think.
I feel worried that i wont be able to have a successful marriage.
Drops of urine pass out involuntarily.

Other Complaints:

Sometimes feel heaviness and slight pain in kidneys.
Memory Loss and difficult to concentrate on study sometimes.
Impaired and slow healing of scratches/wounds.
Get agitated and stressed very easily. Attend to tiny details and always over thinking stuff.
Suffered for Flu since childhood for which i have been using allopathic antibiotics most of my life.
After how much time i can use medicines like Pentarkan 40 , avena sativa Q etc.. to build up strength because im fed up of feeling tired all the time and most of the time i spent self loathing as to why i ruined my youth.

Please suggest..

Regrads
 
  Ammar on 2014-03-12
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.